RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 37, Issue 3  


On the Closeness of Distributions of Multilinear Forms
A. A. Basalikas
449
Criteria for Concentration Functions to Belong to the Domains of Attraction of Stable Laws
V. M. Kruglov
459
Asymptotically Minimax Adaptive Estimation. II. Schemes without Optimal Adaptation: Adaptive Estimators
O. V. Lepskiĭ
468
Sequential Estimation of the Parameter of a Stochastic Difference Equation with Random Coefficients
S. M. Pergamenshchikov, A. N. Shiryaev
482
A Family of Asymptotically Optimal Methods for Choosing the Order of a Projective Regression Estimate
B. T. Polyak, A. B. Tsybakov
502
General Branching Processes with Reproduction Dependent Immigration
I. S. Rakhimov
513
Vector Symmetric Random Measures and Random Integrals
Dang Hung Thang
526
The Law of the Iterated Logarithm for Delayed Sums under a Nonidentically Distributed Setup
R. Vasudeva, G. Divanji
534

Short Communications
Estimation of Functionals of a Density
V. P. Borovikov
543
A Limit Theorem for the Minimum and Minimum Point of a “Distorted” Function
D. Byambazhav, A. A. Mogul'skii
548
Adaptive Spline Estimates for Nonparametric Regression Models
G. K. Golubev, M. Nussbaum
554
Wiener Football
S. M. Kozlov, M. Yor
562
On Limit Distributions of Randomly Indexed Random Sequences
V. Yu. Korolev
564
Action Functional for a Diffusion Process with Discontinuous Drift
A. P. Korostelev, S. L. Leonov
570
A Criterion for Applicability of the Central Limit Theorem to One-Dimensional Random Walks in Random Environments
A. V. Letchikov
576
Asymptotic Expansion for the Distribution of Nonlinear Boundary Crossing Time
F. G. Ragimov
580
On Strengthening Chernoff's Inequality
N. P. Salikhov
583
Limit Theorems for Weak Records
A. V. Stepanov
586
On a Martingale Characterization of Measures and on General Functional Limit Theorems
E. I. Trofimov
591
On a Semimartingale Inequality for Snell Envelopes
M. A. Shashiashvili
592
Preservation of Type under Mixing
S. Jankovic
594
Characterization of Exponential Distributions by Conditional Moments
J. Pusz
599
A Moment Preserving Probability Metric
R. Zielinski
602
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019